The Michigan Mathematical Journal

On the stable suspension homomorphism.

Max K. Agoston

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 4 (1970), 363-375.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000525

Digital Object Identifier
doi:10.1307/mmj/1029000525

Mathematical Reviews number (MathSciNet)
MR0278299

Zentralblatt MATH identifier
0205.27702

Subjects
Primary: 55.40
Secondary: 57.00

Citation

Agoston, Max K. On the stable suspension homomorphism. Michigan Math. J. 17 (1970), no. 4, 363--375. doi:10.1307/mmj/1029000525. https://projecteuclid.org/euclid.mmj/1029000525


Export citation